# SDR ASAA2020022763289

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 46,926 hours, 13,987 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Debonded
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACC. FAN LUBE FOUND 1 EACH SPACER AT 12 POSN DISBONDED #1 ENG S/N 896511. GROUNDED - YES. REPLACED 10 EA SPACER ON #1 ENG PER T/C 78472010.
